# SDR EPUA12051401

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN1208
- Part serial: F14JA054R
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR IS TO REPORT ON MAGNETOS THAT WE HAVE RECEIVED AS FACTORY REBUILT AS ZERO TIME UNITS.  WE HAVE ELECTED TO PERFORM TEARDOWN REPORTS ON NEW REBUILT MAGNETOS PRIOR TO OPERATION ON ACFT DUE TO THE FACT THAT WE HAVE EXPERIENCED MANY PREMATURE FAILURES ON ACFT THAT HAVE HAD REBUILT MAGS INSTALLED.  A COPY OF TEARDOWN REPORT TO BE EMAILED FOR FURTHER DETAILS.
